Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Diabetic, had used mycept, stopped. Again prescribed. Need to ask a doctor for opinion?

i got 49.1 cr. clearence, 0.85 creatnine, also 2.4 grams of albumin in 24 hours, i am 15 years of age, diabetic, but i was diagnosed with minimal changes. i was using mycept as a medicine for 9 months, but had to stop it because of dengue , my albumin level on the strips were nil even after 4 months after dengue, but now i am getting 3+ albumn and reports are above. i am now advised to take mycept again. can u pls tell me after how much time will my kidneys will be back to normal. also pls advise me for future
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

TAB. MYCEPT IS mycophenolate mofetil WHICH BELONGS TO CLASS OF IMMUNOSUPPRESANTS, NORMALLY WE DO NOT RECOMMEND TO TAKE IMMUNOSUPPRESSANTS TO TAKE FOR A LONG TIME. BUT I STRONGLY RECOMMEND TO CONSULT A NEPHROLOGIST FOR PROTIENURIA AND GET TREATED.

THANK YOU
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor